Why Do You Feel Discomforts When You Have High CreatinineThis article was provided by doctor zhengfalei 2018-09-21 10:34
Some kidney patients often complain to me that they always feel nausea and vomiting,without appetite when they have meal ,at the same time they also feel headache,dizziness and fatigue ,why do these symptoms occur frequently? They are confused to these problems and disappointed to the situration.
To most kidney patients with high creatinine they always feel nausea and vommiting,why do these symptoms occur? That is caused by the more toxins deposit in their bodies and the following i will share with you what happened to your body with high creatinine .The increase of creatinine is mainly caused by various primary or secondary factors, such as kidney ischemia and anoxia, damage to kidney intrinsic cells, destruction of filtration barrier and inability to remove toxins from the body.
High toxins level in your body may break the balance of electrolyte,acid-base and endocrine system,that can lead to the abnormal hormone secretion, unbalanced acid-base will influence the organ’s functioning.thus cause the dizziness and fatigue,poor appetite etc,and your doctor may suggest you to do dialysis to remove the toxins from your body,thus the discomforts may be relieved;but with the times of dialysis prolongs the treatment effects will be reduced and you must take the more longer time to do dialysis to discharge the toxins from your body,but it must hurt the kidney function more badly and at last your kidney function will lose all function,that result is not your favorite choice,the kidney transplant is the only treatment for you to prolong your life,I think almost all kidney patients have to track this kind of course without any other reasonable treatment,as a kidney doctor i want to share more treatment information to help you avoid the dialysis or transplant in advance,if you are interested in this new treatment ,please contact us through the following message:
Whatsapp / Viber / Wechat: +8618633865632
- Tag: Creatinine Nausea and vomiting Primary and secondary factors Hormone secretion Unbalanced acid-base High toxins
- Pre: Dialysis Is Not The Only Way To Treat Renal Failure
- Next: How To Deal With Uremia In Reasonable Ways